# SDR UALA2012031201609

- Difficulty date: March 11, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,082 hours, 22,002 cycles
- Engine: Iae V2527A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0513
- Part serial: 102
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN USING AUTOPILOT 1FMGC DROPS OUT OF MNGDSPEED AND NAV.  REVERTS TO SLCTD SPD AND HDNG :TBLSHT & SUSPECT FAC NR 1.  SWAPPED FACS NR 1 & 2 PER MM.  NR 2 FAC INOP.  A-C IS RMV'D FROM CAT II & CAT III, REF CF982.  REPLACED FAC 2 PER MM.  SYSTEM TESTS OK.  PERFORMED SATISFACTORY CAT III TEST PER MM.  AC RETURNED TO CAT III SERVICE.
